MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1613C93E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The main component of the system.Other relevant device(s) are: (b)(4), expiration date: 2014-07-02, udi # (b)(4).
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 5 cm in diameter abdominal aortic aneurysm.It was reported that the patient had fallen and hit their side and presented emergently to the hospital.Currently, the abdominal aortic aneurysm is 7 cm in diameter.A ct revealed bilateral distal type i endoleaks and the stent grafts appeared to have migrated proximally.The angiogram confirmed bilateral distal type i endoleaks.The physician decided to implant endurant iliac limbs bilaterally extending the iliac limbs into the common iliac arteries.The bilateral distal type i endoleaks were resolved.The physician stated that the cause of the bilateral distal type i endoleaks and limb migration were related to the patient¿s anatomy of continued disease progression of the common iliac arteries.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6555942
Report Number2953200-2017-00762
Device Sequence Number609387
Product Code MIH
UDI-Device Identifier00613994991539
UDI-Public00613994991539
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2014
Device Model NumberETLW1613C93E
Device Catalogue NumberETLW1613C93E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2017
Supplement Date Received by Manufacturer04/16/2017
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR